# SDR 98ZZZX3077

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N104WD
- Make and model: Cessna P210N
- Aircraft serial: P21000366
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 21130391
- Condition: Corroded
- Location: Fuselage
- Part time: 1,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CORROSION IN THE LEFT LOWER COWL SIDE RAIL FORWARD END.  THE STRINGER HAD EXFOLIATION ON THE TOP OF THE STRINGER.  REPLACED WITH NEW PART.
